CSN Login
Members Online: 10

weak muscles in the back of legs

vanessamood's picture
vanessamood
Posts: 52
Joined: Apr 2012

During my first week I had sharp muscles pain in my knees. THat has gone away but now have very weak shaky muscles in the backs of my legs from knees down. Any suggestions. I was hoping it would go away but it hasn't during this second week. I appreciate all the help.

undertreatment2012
Posts: 126
Joined: Mar 2012

only the opposite from you. My lower legs hurt the worst, although it's really from the hips down. And at times it did feel like they were so weak they would not hold me up. I had the sharp knee pain as well, but that seemed to come after the weakness and leg pain had subsided to some extent. In fact the knee pain continues for me until it's almost time for another treatment. I have them every 21 days.

kikz's picture
kikz
Posts: 1270
Joined: Jun 2010

I had achy pains in my legs. They were also very weak. It was so difficult to get up from the toilet and you know how many times that can happen in a day. I got to the point where my feet and hands seized up. My feet looked like the witch's feet sticking out from under the house on the Wizard of Oz. That was due to lack of potassium.

I am 20 months out from chemo and I am feeling good. The aches and pains I have now are the same ones I had before the beast. I am 64. My legs are much better. I go on a hike every other week with my support group and try to walk some around my neighborhood but I should do it more. I go to yoga each week.

When I went through the Living Well/Living Strong program which included strength training at the gym, I felt very strong. I did not keep it up after the program ended. That was a big mistake on my part. I still belong to the Y but at this point it would almost take an act of congress to get me back there.

I hope you feel better. It does get better.

Karen

kimberly sue 63's picture
kimberly sue 63
Posts: 396
Joined: Apr 2012

The pain post chemo treatments is because the chemo is killing cancer cells, but also good cells and this challenges our bone marrow. The pain is worse in the long and larger bones. I notice my pain by Sat after having chemo on Thursday. Try Ibuprofen it may help, otherwise ask your oncologist for some pain pills. There is no reason you can get comfort. Kim

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network